RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shvartsman, Ya S

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:56
Abstract pages:239
Full texts:125
References:32

http://www.mathnet.ru/eng/person26947
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/547409

Publications in Math-Net.Ru
1974
1. M. S. Brodskii, Ya. S. Shvartsman, “Root lineals and characteristic functions of contractions”, Zap. Nauchn. Sem. LOMI, 47 (1974),  155–158  mathnet  mathscinet  zmath
1971
2. V. M. Brodskii, Ya. S. Shvartsman, “On invariant subspaces of contractions”, Dokl. Akad. Nauk SSSR, 201:3 (1971),  519–522  mathnet  mathscinet  zmath
1970
3. Ya. S. Shvartsman, “Invariant subspaces of a dissipative operator and divisors of its characteristic function”, Funktsional. Anal. i Prilozhen., 4:4 (1970),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:4 (1970), 342–343

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021